Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Losing hairs, applied trigaine, cured, Reoccurs after stopping trigaine. Substitute for trigaine?

Hi, I am loosing my hairs since 3 years. When 1st time I lost my hair I applied Triagaine, that bald patch was covered. But after 4-5 mnths, 2nd time again there was a bald patch and I treated it with triagain again and hair grew on that patch. 3rd time: I had a small patch again but within fews weeks it was covered automatically, I didnt use any medicine this time. 4th time: I am again seeing a bald patch but it doesnt seems to be covering on its own, so shall I switch to Triagain again? Actually I am in USA, so is there any substitute to this medicine or any medicine which is prefered over this. Thanks!
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HELLO ,I THINK UR CONDITION IS CALLED ALOPECIA AREATA.IT CAN BE CURED BY PULSE TREATMENT OF BETAMETHASONE FOR 4-6 WEEKS ALONG WITH FOLICA HAIR TINCTURE
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor